Homotopiegruppen von Hyperflächenschnitten.

Otto Gerstner; Ludger Kaup

Mathematische Annalen (1973)

  • Volume: 204, page 105-130
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Gerstner, Otto, and Kaup, Ludger. "Homotopiegruppen von Hyperflächenschnitten.." Mathematische Annalen 204 (1973): 105-130. <http://eudml.org/doc/162462>.

author = {Gerstner, Otto, Kaup, Ludger},
journal = {Mathematische Annalen},
pages = {105-130},
title = {Homotopiegruppen von Hyperflächenschnitten.},
url = {http://eudml.org/doc/162462},
volume = {204},
year = {1973},

AU - Gerstner, Otto
AU - Kaup, Ludger
TI - Homotopiegruppen von Hyperflächenschnitten.
JO - Mathematische Annalen
PY - 1973
VL - 204
SP - 105
EP - 130
UR - http://eudml.org/doc/162462
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.